A 34-year-old female asked:
i have iga nephrophaty and now take 3 tab of prednisolone. at the same time, i breastfeed my baby3 months..should i stop taking that medicine..
1 doctor answer
Dr. John Chiu answered
56 years experience Allergy and Immunology
Talk 2 doc: You need to consult your nephrologist about this since medical treatment is based on risk/benefit ratio. If your risk of losing kidney function is high, you will need to consider abandoning breast- feeding which is good but not essential. Nonetheless, i'd not be too concerned if the Prednisone dose is 15 mg a day that the baby will get much of it.
Answered on Jun 30, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
My girlfriend takes her birth contro pill at the same time every single day and we alwase use a condom when we have sex we need to know if she gets her normal withdraw bleeding is that a clear sign she isnt pregnant
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!